Skip to content
bad suboxone side effects
avatar
anon228 posted:
I am a 22 year old male prescribed to Suboxone, an opioid used to treat addiction to opiates. I have been taking it for about a year but have stopped and started a few times. I am taking it because I abused Oxycontin and heroin for many years and am now fighting to stay clean. My most recent stretch on subonone began about a 45 days ago and a new, extremely debilitating side effect has presented itself. I am extremely tired all the time. I usually sleep 10 - 12 hours straight through without waking up at all. I have tried forcing myself to wake up after 7 - 8 hours of sleep but I get so tired that I cant drive, keep my eyes open, and sometimes am so exhausted I get nauseous. There have been a few nights when I only got 3 - 4 hours of sleep before class/work and I was so tired I couldnt function. Anyone else who has taken Oxycontin, heroin, or any depressant will know what I mean when I say I am nodding out. On suboxone I nod out WORSE than when I was doing three 80mg Oxys a day. That cannot be normal. When I first started taking Suboxone again about 45 days ago I also felt like I had a very mild flu which lasted about 2 - 3 weeks. During the same 2 - 3 weeks I had bad headaches almost every day when I woke up, and had sharp migraine-like pains behind my right eye that only hit me when I bent over. I know some of you are going to tell me the headaches and flu symptoms are just my withdrawals but I really dont think so. Ive been through withdrawal with or without suboxone many times and have never felt it. The last new side effect I have are the random sharp stabbing pains I get in my chest and on the left and right side (where you get a cramp from running but a bit higher). These pains come out of no where and continue to hurt when I breathe in. Usually last 10 mins to an hour. There are a few side effects I have now but have always had while on suboxone or subutex. These include mild to severe (had to use an enema once) constipation and trouble urinating. I had the exact same problem urinating when I was using Oxycontin.
Reply
 
avatar
Taximan283 responded:
What dose are you on? It sounds like way too much. A good maintenance dose is 3 - 6 mg a day. I'll bet you're on 16 mg a day. But tell me the dose and I'll see if I can help you. I'm on Subx for 6 years, so I know a little something about this drug.
 
avatar
SUPERHEROS responded:
HI, i just started takeing suboxone myself, and yes i am having one maybe two side efects,i cant sleep at night so i do take meds for that, the funny thing is that my doctor said take this med at 600am what happends is that it make me sleep all day,maybe i should take the suboxone at night instead of the sleep meds that they give me to sleep at night witch i get on best nights two to three hour a night i started taking oxy for a herniated disk in my lumbar L-1 after a year on the oxy the pain just got to where i would have to take more my whole life came to a holt and i was not going to live like this get me off this oxy crapo im tierd and i feel like i have the flu and i gety a flu shot every year dude i hope they can figure your out i am dam sure i want my life back I will find another whey to get rid of the pain in my back dude tell your doctor all of whats going on and thank you for your story you give me hope


Featuring Experts from Betty Ford Center

Harry L. Haroutunian, MD., is an internationally known speaker on the topics of Addictive Disease and its treatment. He is Board Certified in Family M...More

Helpful Tips

Goto Discussion: "Addicts and relationships" (I'm Listening..)
Addicts and Relationships. No one wants to talk to addicts, except other addicts. 1. Get connected, socialize; talk to people who ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.